Vol. 295, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Boundary Schwarz lemma for nonequidimensional holomorphic mappings and its application

Yang Liu, Zhihua Chen and Yifei Pan

Vol. 295 (2018), No. 2, 463–476
Abstract

In this paper, we give a boundary Schwarz lemma for holomorphic mappings between nonequidimensional unit balls. As an application, a new boundary rigidity result is presented.

Keywords
Boundary Schwarz lemma, boundary rigidity, holomorphic mapping, unit ball
Mathematical Subject Classification 2010
Primary: 32H02
Secondary: 30C80
Milestones
Received: 16 October 2016
Revised: 27 May 2017
Accepted: 15 December 2017
Published: 11 April 2018
Authors
Yang Liu
Department of Mathematics
Zhejiang Normal University
Jinhua, 321004
China
Department of Mathematical Sciences
Indiana University-Purdue University Fort Wayne
Fort Wayne, IN 46805-1499
United States
Zhihua Chen
Department of Mathematics
Tongji University
Shanghai, 200092
China
Yifei Pan
Department of Mathematical Sciences
Indiana University-Purdue University Fort Wayne
Fort Wayne, IN 46805-1499
United States
School of Mathematics and Informatics
Jiangxi Normal University
Nanchang 330022
China